CSpace
permanenceandperiodicsolutioninanintegrodifferentialsystemwithdiscretediffusion
Xiao Yanni; Chen Lansun; Tang Sanyi
2003
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume16Issue:1Pages:114
AbstractDynamical characteristics of an iiitegrodLITerential modelling competitive system with diffusion, are investigated. In particular, we derive sufficient conditions for the permanence of species, existence of an attracting periodic solution to the periodic system. The results of Wang Ke in 1994 and 1998 are improved and extended.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39021
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xiao Yanni,Chen Lansun,Tang Sanyi. permanenceandperiodicsolutioninanintegrodifferentialsystemwithdiscretediffusion[J]. journalofsystemsscienceandcomplexity,2003,16(1):114.
APA Xiao Yanni,Chen Lansun,&Tang Sanyi.(2003).permanenceandperiodicsolutioninanintegrodifferentialsystemwithdiscretediffusion.journalofsystemsscienceandcomplexity,16(1),114.
MLA Xiao Yanni,et al."permanenceandperiodicsolutioninanintegrodifferentialsystemwithdiscretediffusion".journalofsystemsscienceandcomplexity 16.1(2003):114.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xiao Yanni]'s Articles
[Chen Lansun]'s Articles
[Tang Sanyi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xiao Yanni]'s Articles
[Chen Lansun]'s Articles
[Tang Sanyi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xiao Yanni]'s Articles
[Chen Lansun]'s Articles
[Tang Sanyi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.